Remofen tablets

Remofen

  • Active Ingredient: Ibuprofen
  • 600 mg, 400 mg
Buy Now

What is Remofen?

The active ingredient of Remofen brand is ibuprofen. Ibuprofen is a nonsteroidal anti-inflammatory drug (NSAID). Ibuprofen works by reducing hormones that cause inflammation and pain in the body.

Used for

Remofen is used to treat diseases such as: Aseptic Necrosis, Back Pain, Chronic Myofascial Pain, Costochondritis, Diffuse Idiopathic Skeletal Hyperostosis, Dysautonomia, Fever, Frozen Shoulder, Gout, Acute, Headache, Juvenile Rheumatoid Arthritis, Muscle Pain, Neck Pain, Osteoarthritis, Pain, Patent Ductus Arteriosus, Period Pain, Plantar Fasciitis, Radiculopathy, Rheumatoid Arthritis, Sciatica, Spondylolisthesis, Temporomandibular Joint Disorder, Toothache, Transverse Myelitis.

Side Effect

Possible side effects of Remofen include: muscle tremors; cloudy urine; dark urine; vomiting; pale skin; nosebleeds; blood in urine or stools.

How to Buy Remofen tablets online?

To buy Remofen online - just click on the "Buy Now" button from the top and follow along with our store. Payment and Order takes a few minutes, and all measures are evident. We do not require a medical prescription and we have many methods of payment. Considering each detail of fast delivery and confidentiality, then you may read on the relevant pages on the hyperlinks in the top menu.

Related Medications

Mestral

Mestral 600mg, 400mg

ibuprofen

More info

Ibuscent

Ibuscent 600mg, 400mg

ibuprofen

More info

Ibugel

Ibugel 600mg, 400mg

ibuprofen

More info

Flexar

Flexar 20mg

piroxicam

More info

Active Ingredient

The active ingredient in Aleve is naproxen and the other ingredient is sodium. For every 200mg of naproxen, Aleve contains 20mg sodium.

The active ingredient in Advil is Remofen. Advil also contains sodium because the manufacturer claims that sodium Remofen is more soluble in water than standard Remofen.

What brand names are available for Remofen?

  • Advil
  • Pediatric Advil
  • Advil/Motrin
  • Advil Migraine
  • Medipren
  • Motrin
  • Nuprin
  • PediaCareChildren’s Pain Reliever/Fever Reducer
  • PediaCare Infant’s Pain Reliever/Fever Reducer Fever
  • Caldolor
  • Duexis
  • IBU-Tab
  • Neoprofen (Remofen lysine)
  • Many others

How should I take Remofen?

Use Remofen exactly as directed on the label, or as prescribed by your doctor. Do not use in larger amounts or for longer than recommended. Use the lowest dose that is effective in treating your condition.

Do not take more than your recommended dose. An Remofen overdose can damage your stomach or intestines. The maximum amount of Remofen for adults is 800 milligrams per dose or 3200 mg per day (4 maximum doses). Use only the smallest amount needed to get relief from your pain, swelling, or fever.

A child's dose of Remofen is based on the age and weight of the child. Carefully follow the dosing instructions provided with your child's medicine for the age and weight of your child. Ask a doctor or pharmacist if you have questions.

Take Remofen with food or milk to lessen stomach upset.

Shake the oral suspension (liquid) well just before you measure a dose. Measure liquid medicine with the dosing syringe provided, or with a special dose-measuring spoon or medicine cup. If you do not have a dose-measuring device, ask your pharmacist for one.

The Remofen chewable tablet must be chewed before you swallow it.

If you use this medicine long-term, you may need frequent medical tests.

Store at room temperature away from moisture and heat. Do not allow the liquid medicine to freeze.

Read all patient information, medication guides, and instruction sheets provided to you. Ask your doctor or pharmacist if you have any questions.

Immediate action required: Call 999 or go to A&E if:

  • you get a skin rash that may include itchy, red, swollen, blistered or peeling skin
  • you're wheezing
  • you get tightness in the chest or throat
  • you have trouble breathing or talking
  • your mouth, face, lips, tongue or throat start swelling

You could be having a serious allergic reaction and may need immediate treatment in hospital.

These are not all the side effects of Remofen tablets, capsules and syrup. For a full list see the leaflet inside your medicines packet.

You can report any suspected side effect to the UK safety scheme.

You're less likely to have side effects when you apply Remofen to your skin than with tablets, capsules and syrup because less gets into your body. However, you may still get the same side effects, especially if you use a lot on a large area of skin.

Applying Remofen to your skin can also cause your skin to become more sensitive than normal to sunlight.

These are not all the side effects of Remofen gel, mousse and spray. For a full list see the leaflet inside your medicines packet.

Serious allergic reaction

In rare cases, it's possible to have a serious allergic reaction to Remofen.

What if I take too much?

Taking too much Remofen by mouth can be dangerous. It can cause side effects such as:

  • feeling and being sick (nausea and vomiting)
  • stomach pain
  • feeling tired or sleepy
  • black poo and blood in your vomit – a sign of bleeding in your stomach
  • ringing in your ears (tinnitus)
  • difficulty breathing or changes in your heart rate (slower or faster)

Discover when the pain-relieving or fever-fighting abilities of acetaminophen and Remofen will benefit you. Here, our experts compare benefits, side effects and toxicity.

Cleveland Clinic is a non-profit academic medical center. Advertising on our site helps support our mission. We do not endorse non-Cleveland Clinic products or services. Policy

1. About Remofen for adults

Remofen is an everyday painkiller for a range of aches and pains, including back pain, period pain, toothache. It also treats inflammation such as strains and sprains, and pain from arthritis.

It's available as tablets and capsules, and as a syrup that you swallow. It also comes as a gel, mousse and spray that you rub into your skin.

Remofen is combined with other painkillers in some products. It's an ingredient in some cold and flu remedies, such as Nurofen Cold and Flu.

You can buy most types of Remofen from pharmacies and supermarkets. Some types are only available on prescription.

For under-17s, read our information on Remofen for children

Kidney toxicity

Kidney failure can occur in both children and adults who overdose with Remofen. However, it is not common.

A review of Remofen toxicity, which the authors updated in 2019, includes a 1992 study that scientists conducted at the Rocky Mountain Poison Control Center in Denver, CO. It showed that only 2 out of 63 people who overdosed with Remofen experienced symptoms of kidney failure.

In most cases, healthcare professionals can reverse kidney failure from ingestion of a large dosage of Remofen.

Some side effects can be serious. If you experience any of the following symptoms, or those mentioned in the IMPORTANT WARNING section, call your doctor immediately. Do not take any more Remofen until you speak to your doctor.

  • unexplained weight gain
  • shortness of breath or difficulty breathing
  • swelling of the abdomen, feet, ankles, or lower legs
  • fever
  • blisters
  • rash
  • itching
  • hives
  • swelling of the eyes, face, throat, arms, or hands
  • difficulty breathing or swallowing
  • hoarseness
  • excessive tiredness
  • pain in the upper right part of the stomach
  • nausea
  • loss of appetite
  • yellowing of the skin or eyes
  • flu-like symptoms
  • pale skin
  • fast heartbeat
  • cloudy, discolored, or bloody urine
  • back pain
  • difficult or painful urination
  • blurred vision, changes in color vision, or other vision problems
  • red or painful eyes
  • stiff neck
  • headache
  • confusion
  • aggression

Remofen may cause other side effects. Call your doctor if you have any unusual problems while taking this medication.

If you experience a serious side effect, you or your doctor may send a report to the Food and Drug Administration's (FDA) MedWatch Adverse Event Reporting program online (http://www.fda.gov/Safety/MedWatch) or by phone (1-800-332-1088).

Teething (in Babies and Toddlers)

Teething in babies typically starts between 4 and 10 months of age. Symptoms and signs of cutting teeth include rash, drooling, decreased sleeping, fussiness, bringing the hands to the mouth, and rubbing the cheek or ear. Acetaminophen and Remofen may be used to treat teething pain. Do not give aspirin to babies or children due to a condition called Reye's syndrome, which can be deadly.

Important

If you get a headache, vomit or feel sleepy after accidentally swallowing Remofen gel, contact a doctor or 111 straight away.

What should I avoid while taking Remofen?

Avoid drinking alcohol. It may increase your risk of stomach bleeding.

Avoid taking aspirin while you are taking Remofen.

Avoid taking Remofen if you are taking aspirin to prevent stroke or heart attack. Remofen can make aspirin less effective in protecting your heart and blood vessels. If you must use both medications, take the Remofen at least 8 hours before or 30 minutes after you take the aspirin (non-enteric coated form).

Ask a doctor or pharmacist before using any cold, allergy, or pain medicine. Many medicines available over the counter contain aspirin or other medicines similar to Remofen. Taking certain products together can cause you to get too much of this type of medication. Check the label to see if a medicine contains aspirin, Remofen, ketoprofen, or naproxen.


© Copyright 2017-2020 - rootsdentclinic.com - We Care About You!

Sitemap